# SDR CALA2023063002091

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 45,712 hours, 16,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 654A0004774
- Condition: Corroded
- Location: Fo Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FIRST OFFICER FIXED SIDE WINDOW HAS CORROSION ON FWD SIDE OF EXTERIOR FRAME REF. AAR N/R: 9488632 OF 18,037 TOTAL AIRCRAFT CYCLES, PERFORM A PERMANENT REPAIR PER PART 3 OF THE LATEST REVISION OF EC/RA#5610-01457 REF. AAR N/R: 9488632 WORK ACCOMPLISHED BY: V914216 INSPECTED BY: V898771 ON OR BEFORE THE ACCUMULATION OF 18,037 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM A PERMANENT REPAIR PER PART 3 OF THE LATEST OF ECRA 5610-01457. ACCOMPLISHED INTERIM REPAIR FUSELAGE RHS NO.3 WINDOW FRAME E-F TOMC-APPROVAL FROM SC1ELBYC COMMENT POST INTERIM REPAIR.UPON THE ACCUMULATION OF 16,037 TOTAL AIRCRA FT CYCLES. PLANNING TO CONTACT ENGINEERING FOR THE PERMANENT REPAIR REQUIREMENTS FOR PART 3 OF THE LATEST REVISIONOF THE THE LATEST OF EC/RA 5610-01457 .ON OR BEFORE THE ACCUMULATIONOF 18,037 TOTAL AIRCRAFT CYCLES, PERFORM A PERMANENT REPAIR PER PART 3 OF THE LATEST REV. ACCOMPLISHED INTERIM REPAIR FUSELAGE RHS NO.3 WINDOW FRAME E-F ON OR BEFORE THE ACCUMULATION OF 18,037 TOTAL AIRCRAFT FLIGHT TOMC APPROVED : QC REVIEWED POST INTERIM REPAIR.UPON THE ACCUMULATION OF 16,037 TOTAL AIRCRA FLIGHT CYCLES, PERFORM A PERMANENT REPAIR PER PART 3 OF THE FT CYCLES. PLANNING TO CONTACT ENGINEERING FOR THE PERMANENT LATEST REVISION OF ECRA 5610-01457.REF L/P 6690032 REPAIR REQUIREMENTS FOR PART 3 OF THE LATEST REVISIONOF THE THE LATEST OF EC/RA 5610-01457 .ON OR BEFORE THE ACCUMULATION ADD EMP:V917216 RECORDS UPDATE RECORDS UPDATE TOMCQC REV PERFORMED REMOVED AND REPLACED RIGHT-HAND NO. 3 WINDOW
